# SDR USAA2014062000017

- Difficulty date: June 19, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 17,738 hours, 5,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639203
- Part serial: 2592
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 17,750 hours, 5,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING CHECK SLIDE PRESSURE ON 2L DOOR.  REPLACED L2 SLIDE BOTTLE IAW A321 AMM 25-62-49.
